CSpace
Steady state solutions of a reaction-diffusion system modeling chemotaxis
Wang, G; Wei, J
2002
Source PublicationMATHEMATISCHE NACHRICHTEN
ISSN0025-584X
Volume233Pages:221-236
Keywordreaction-diffusion system chemotaxis steady state P. S. condition blow up
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000173683100014
PublisherWILEY-V C H VERLAG GMBH
Citation statistics
Cited Times:28[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17089
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Hong Kong, Dept Math, Shatin, Hong Kong, Peoples R China
2.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, G,Wei, J. Steady state solutions of a reaction-diffusion system modeling chemotaxis[J]. MATHEMATISCHE NACHRICHTEN,2002,233:221-236.
APA Wang, G,&Wei, J.(2002).Steady state solutions of a reaction-diffusion system modeling chemotaxis.MATHEMATISCHE NACHRICHTEN,233,221-236.
MLA Wang, G,et al."Steady state solutions of a reaction-diffusion system modeling chemotaxis".MATHEMATISCHE NACHRICHTEN 233(2002):221-236.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, G]'s Articles
[Wei, J]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, G]'s Articles
[Wei, J]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, G]'s Articles
[Wei, J]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.